# SDR RAIA00212350

- Difficulty date: December 1, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,596 hours, 23,409 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5598-STL- ELECTRICAL SMOKE WARNING INDICATION.  MAINTENANCE GROUND RAN BOTH ENGINES AND PERFORMED SYSTEM CHECKS AND COULD NOT DUPLICATE THE MALFUNCTION.  ALL SYS OPS NORMAL AT THIS TIME.
